# SDR DALA2016042403283

- Difficulty date: April 23, 2016
- Submitted: April 26, 2016
- Operation: Air carrier
- Aircraft: N927DA
- Make and model: Doug MD-88
- Aircraft serial: 49714
- Aircraft time: 71,566 hours, 53,837 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1174
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE ON EXTERNAL FUSELAGE SKIN BS 1174 AND LONGERON 1.  EXTERNAL FUSELAGE SKIN WAS REPAIRED IAW SRM 53-04-1, PAR 6 D, 3, COND 3, AMM 25-28-00-201, AMM 21-00-00-401, ETI 88-16 -175, REV 5, ER/A 545136-14 MA, REV ORIGINAL, AND PS 900-5-1, NR 04.  REPETITIVE INSPECTIONS MUST BE ACCOMPLISHED WITH LOG 2455633.
